I also have stopped several drugs and lost a good amount of weight.
LeeAnne; I have looked in many places and can not find where this medication causes hair loss and also it should not be used long enough to cause many problems and stays in your system for a very short time. It could also be other medication that you mention or a combination of medications. But if this and the weight loss continues I hope you are under a doctors care. Good luck to you and have a nice day. Chuck1957
- Ketamine Information for Consumers
- Ketamine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ketamine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 May 2010 • 6 answers
Posted 6 Sep 2013 • 1 answer
My 16 year old daughter has a bad rash all over her face and neck She had a ketamine infusion for 8?
Posted 25 Mar 2015 • 2 answers
Posted 30 Dec 2015 • 0 answers
Posted 2 Apr 2016 • 2 answers